# SDR SWAA2022033075633

- Difficulty date: February 19, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR SUPPORT ANGLE LOCATED IFSS 120 AND WBL94.24 AT LT WING 2022-109296 / [01] TOOL USED: DIGITAL CALIPER P/N 500-193-30 S/N 0000293 DUE DATE 16 SEP 22.;[02] TOOLS USED: PACK PLUS P/N: UL100.20.120.1; S/N: 10020UL2078; DUE DATE: 12-OCT-22; MULTIMETER P/N: FLUKE 1587; S/N: 38200034; DUE DATE: 20-MAR-22; THERMOMETER P/N: FLUKE 566; S/N: 46660121WS; DUE DATE 24-MAR-22.;[03] REPLACED SUPPORT FRONT ANGLE LOCATED IFSS 120 AND WBL94.24 AT LT WING IAW SRM B737-700 51-40-02 SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPLACED SUPPORT FRONT ANGLE LOCATED IFSS 120 AND WBL94.24 AT LT WING IAW SRM B737-700 51-40-02 SEE INDIVIDUAL SIGNOFFS BELOW. COMPLETED RII
